Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 23, 2021Monroe County, Florida

NWS Miami, FL issued this special weather statement at Jun 23, 2021, 3:02 PM EDT for Monroe County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2021, 3:02 PM EDT (19:02 UTC)
Expired
Jun 23, 2021, 3:45 PM EDT
In force
43 min
Issued by
NWS Miami, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 49 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
431 J/kg
Mixed-layer CIN
-123 J/kg
Mixed-layer LCL
1206 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WWUS82 KMFL 231902
SPSMFL

Special Weather Statement
National Weather Service Miami FL
302 PM EDT Wed Jun 23 2021
 
FLZ070-073-075-231945-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
302 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAINLAND MONROE AND
MIAMI-DADE COUNTIES UNTIL 345 PM EDT...

* At 302 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  west of Shark Valley Obs Tower to near Loop Road Ee Center. These
  storms were nearly stationary.

* Nickel size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Loop Road Ee Center, Everglades National Park and Big Cypress
  National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2558 8080 2581 8085 2583 8104 2556 8099
TIME...MOT...LOC 1902Z 271DEG 2KT 2562 8090 2581 8098 

$$

BAXTER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 23, 1:28 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 23, 1:28 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Miami FL
128 PM EDT Wed Jun 23 2021

.AVIATION(18Z TAFS)...
Scattered to numerous thunderstorms across South Florida during
the afternoon and evening hours. Prevailing southeasterly flow
with the exception of APF which has SW/W flow as the gulf breeze
has pushed inland. VCTS included for all terminals this afternoon
and evening. Amendments with TEMPO groups will be added for
restrictions once storms begin to approach terminals. Winds will
become light and variable after sunset. Showers and thunderstorms
once again possible tomorrow.

&&

.PREV DISCUSSION... (Issued 1011 AM EDT Wed Jun 23 2021)

UPDATE...
Morning showers mainly over the waters this morning with a few
isolated showers possible this morning along the coast. Overall, a
lull this morning from the overnight activity with some remnant
cloudiness over the region. However another active afternoon and
evening of showers and thunderstorms are expected across South
Florida as a shear axis drifts southward today and this evening.

The 12Z MFL sounding shows a precipitable water value around
1.8 inches this morning, but models and satellite analysis shower
pockets of moisture above 2 inches in the vicinity on either side
of the FL peninsula. Mid-level 500mb temp is -7C and lapse rates
are modest around 6.5C/km. All these parameters support another
day of showers and thunderstorms some of which may become strong
to severe. The strongest storms will be capable of producing wind
gust in excess of 45mph and small hail will also be possible.

The main takeaway from the sounding and hi-res models though is
the light vertical wind profile and propagation vectors. There
will be very slow storm motion today with the sfc-6km mean wind
at 5 knots. Given slow storm motion and very efficient high
rainfall rates heavy rainfall with potential localized flooding
will be the primary impact with storms this afternoon.

PREV DISCUSSION... (Issued 729 AM EDT Wed Jun 23 2021)

AVIATION(12Z TAFS)...
Showers and thunderstorms mainly this afternoon and this evening
across South Florida. Southeasterly flow, except SW/W for KAPF
with the gulf breeze this afternoon. VCTS included for all
terminals this afternoon and evening. Amendments with TEMPO groups
will eventually be added for restrictions once storms begin to
develop later today when confidence increases with timing of when
terminals will be impacted. Light winds tonight with more showers
and storm tomorrow.

PREV DISCUSSION... (Issued 337 AM EDT Wed Jun 23 2021)

SHORT TERM (Now through Thursday)...
A few scattered showers or thunderstorms continue early this
morning across the Atlantic Coast. Earlier, rainfall across
portions of Broward added up to around 3-4 inches plus in and
around the Weston area in the the western suburbs. These amounts
weren't widespread, but it does make two important points going
into the forecast for today. First, PWAT values are within the
90th percentile (roughly 2"+ across the entire region). That means
any showers or storms that develop will likely contain high
rainfall rates. Second, the convection persisted a bit longer due
to lackluster storm motion. In fact, 0-6km mean wind is generally
in the single digits. That means the cold pool propagation will be
what drives convection. With both slow moving (or even back-
building convection) and very efficient rainfall rates, hydro
concerns will be present today. The best rain chances will likely
be along a mid level shear axis that will set up around Lake
Okeechobee and eventually shift southward in time to around the
Alligator Alley Corridor later today and tonight. This feature
along with any residual mesoscale boundary or sea breeze will help
trigger convection, especially during peak heating. Some storms
may be strong to severe as 500mb temperatures remain cooler
(around -10C) today leading to possible small hail in the
strongest/widest updrafts and DCAPE looks to be sufficient for a
strong wind gust or two.

Convection will be possible tonight, especially across the
adjacent Gulf/Atlantic waters and over the Atlantic metro (chances
decrease inland). After another "soupy" night, Thursday looks
very similar to Wednesday in terms of higher end POPs and QPF.
However, there will be some notable differences. First, the mid
level temperatures begin to warm. This along with (2) more limited
DCAPE values should limit wind and hail threats (although still
not zero). PWAT values remain above 2" across the region so
although the severe threat looks to decrease a bit from the days
prior, the hydro potential will continue to increase as more
convection over locations that likely receive (or have received
over the last week or so) multiple t'storms. The highest potential
will reside generally in poor drainage and/or urbanized areas.
Temperatures will remain at or perhaps even below average with the
increase in rain and clouds.

LONG TERM (Thursday Night to Tuesday)...
An unsettled pattern remains over the region to close out the
week with ample moisture across the region. Surface high pressure
centered over the Atlantic will keep a persistent easterly to
southeasterly flow through the weekend into next week. Aloft, the
lack of high pressure building behind the longwave trough's
departure will help keep showers and storms in the forecast into
next week. Temperatures will continue to be summer-like with mid
80s to lower 90s on most afternoons.

Near the end of the forecast period, uncertainty increases as
a disturbance and associated moisture riding along the flow of
the surface high could emerge from the Caribbean into the Gulf. It
is too early to tell what this feature could be (or if it will
even be) by the time we reach mid next week. If the disturbance
were to pass to our west, the potential for enhanced moisture for
a closer pass or increased subsidence/drier air with a distant
pass more to the west could drastically alter the forecast. With
that all in mind, please continue to monitor the forecast for the
latest.

MARINE...
Outside of convection, mostly favorable marine conditions expected.
Cloud-to-water lightning, heavy rain (limiting visibilities), strong
gusty winds, waterspouts, and locally rough seas expected in the
strongest convection through the end of the week and into the
upcoming weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  87  78  88 /  50  70  50  70
West Kendall     75  88  77  89 /  50  80  50  70
Opa-Locka        75  87  76  88 /  50  70  50  70
Homestead        75  86  77  87 /  40  70  50  70
Fort Lauderdale  76  87  78  87 /  50  70  50  70
N Ft Lauderdale  76  87  78  86 /  50  70  50  70
Pembroke Pines   74  87  76  87 /  50  70  50  70
West Palm Beach  74  86  76  87 /  50  70  50  70
Boca Raton       75  86  77  87 /  50  70  50  70
Naples           74  88  74  88 /  50  80  40  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Update/Aviation...Kelly
Today through Thursday and Marine...Frye
Thursday Night through Tuesday...RAG

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 23, 9:45 AM EDT, 5 hours 17 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
945 AM EDT Wed Jun 23 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240145-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
945 AM EDT Wed Jun 23 2021

...A Strong to Severe T'storm or Two Possible Today...
...Localized Flooding Possible Today in Slow Moving Storms..

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous showers and thunderstorms are
possible today, with a focus across the interior and the Lake
Okeechobee region. An isolated severe storm is possible.

Flooding: Heavy rainfall with showers and thunderstorms may lead to
localized flooding.

Waterspouts: Waterspouts are possible across all area waters with
showers and storms today.

Wind: An isolated strong to locally damaging wind gusts are possible
with the strongest thunderstorms this afternoon.

Hail: Small hail are possible with the strongest thunderstorms
today.

Temperatures: Heat index values are forecast to be in the triple
digits across South Florida, with values nearing 100-105 over
portions of the interior.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Showers and thunderstorms are possible each day, with gusty winds
and localized flooding possible.

Elevated risk of rip currents is possible along the east coast
beaches later this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 23, 1:47 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Miami FL
147 PM EDT Wed Jun 23 2021

FLZ067-071-231830-
Inland Broward County FL-Inland Palm Beach County FL-
147 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BROWARD AND SOUTH
CENTRAL PALM BEACH COUNTIES UNTIL 230 PM EDT...

* At 146 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles north of Mile Marker 30 On
  Alligator Alley, or 17 miles west of Coral Springs, moving
  northwest at 10 mph.

* Dime size hail and winds in excess of 45 mph possible with this
  storm.

* This storm will remain over mainly rural areas of north central
  Broward and south central Palm Beach Counties, but could affect US
  27 along the county line of Broward and Palm Beach Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2624 8043 2621 8059 2639 8073 2643 8046
TIME...MOT...LOC 1746Z 156DEG 7KT 2629 8053

BAXTER
Special weather statement, Jun 23, 2:11 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
211 PM EDT Wed Jun 23 2021

FLZ069-070-231900-
Coastal Collier County FL-Inland Collier County FL-
211 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
300 PM EDT...

* At 210 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Naples
  Park to near Copeland. Movement was southeast at 5 to 10 mph.

* Winds in excess of 45 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Naples, Marco Island, Everglades City, Golden Gate Estates, Cape
  Romano, Belle Meade, Golden Gate, East Naples, Lely Resort, Royal
  Palm Hammock, Marco Island Airport, Naples Manor, West Toll Gate On
  Alligator Alley, Carnestown, Vineyards, North Naples, Pelican Bay,
  Lely, Rookery Bay Aquatic Preserve and Fakahatchee Strand State
  Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2625 8184 2611 8136 2586 8136 2580 8170
      2608 8181
TIME...MOT...LOC 1810Z 332DEG 11KT 2625 8181 2602 8139

BAXTER
Special weather statement, Jun 23, 2:25 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
225 PM EDT Wed Jun 23 2021

FLZ070-075-231915-
Inland Collier County FL-Mainland Monroe FL-
225 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER AND NORTHERN
MAINLAND MONROE COUNTIES UNTIL 315 PM EDT...

* At 225 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Big
  Cypress National Preserve to 8 miles south of Wilderness Waterway.
  These storms were nearly stationary.

* Dime size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Wilderness Waterway, Loop Road Ee Center, Big Cypress National
  Preserve and Everglades National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2600 8096 2544 8097 2549 8121 2600 8124
TIME...MOT...LOC 1825Z 313DEG 1KT 2598 8109 2553 8111

BAXTER
Special weather statement, Jun 23, 2:25 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
225 PM EDT Wed Jun 23 2021

FLZ067-231915-
Inland Palm Beach County FL-
225 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 315 PM EDT...

* At 225 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  east of Fremd Village-Padgett Island to Belle Glade. Movement was
  east at 10 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Palm Beach Gardens, Belle Glade, Pahokee, South Bay, Lake Harbor,
  Canal Point, Belle Glade Camp, Fremd Village-Padgett Island and The
  Acreage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2687 8021 2658 8055 2667 8083 2686 8066
TIME...MOT...LOC 1825Z 275DEG 8KT 2679 8055 2671 8066

SB/SM
Special weather statement, Jun 23, 2:54 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Wed Jun 23 2021

FLZ067-231945-
Inland Palm Beach County FL-
254 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY
UNTIL 345 PM EDT...

* At 254 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Belle Glade, moving south at 10
  mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Belle Glade, South Bay, Okeelanta, Holey Land Wildlife Refuge,
  Belle Glade Camp and Loxahatchee NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2669 8077 2677 8050 2652 8037 2642 8074
TIME...MOT...LOC 1854Z 339DEG 7KT 2665 8061

SB/SM
Special weather statement, Jun 23, 3:02 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
302 PM EDT Wed Jun 23 2021

FLZ070-073-075-231945-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
302 PM EDT Wed Jun 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAINLAND MONROE AND
MIAMI-DADE COUNTIES UNTIL 345 PM EDT...

* At 302 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 8 miles
  west of Shark Valley Obs Tower to near Loop Road Ee Center. These
  storms were nearly stationary.

* Nickel size hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Loop Road Ee Center, Everglades National Park and Big Cypress
  National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2558 8080 2581 8085 2583 8104 2556 8099
TIME...MOT...LOC 1902Z 271DEG 2KT 2562 8090 2581 8098

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:38 PM EDTSpecial Marine WarningMFL40 min
Jun 22, 9:37 PM EDTSpecial Weather StatementMFLBroward53 min
Jun 22, 10:38 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 22, 11:06 PM EDTAreal Flood AdvisoryMFLBroward114 min
Jun 22, 11:27 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 23, 12:34 AM EDTSpecial Marine WarningMFL56 min
Jun 23, 11:14 AM EDTSpecial Weather StatementMFLHendry46 min
Jun 23, 11:45 AM EDTSpecial Marine WarningMFL30 min
Jun 23, 11:58 AM EDTSpecial Weather StatementMFLHendry47 min
Jun 23, 12:22 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry24 min
Jun 23, 12:30 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 23, 12:48 PM EDTSpecial Weather StatementMFLHendry42 min
Jun 23, 1:03 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 23, 1:05 PM EDTSpecial Weather StatementMFLMartin40 min
Jun 23, 1:32 PM EDTSpecial Weather StatementMFLCollier43 min
Jun 23, 1:46 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Jun 23, 1:47 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 23, 2:11 PM EDTSpecial Weather StatementMFLCollier49 min
Jun 23, 2:25 PM EDTSpecial Weather StatementMFLMonroe50 min
Jun 23, 2:25 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jun 23, 2:29 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe31 min
Jun 23, 2:33 PM EDTSpecial Marine WarningMFL42 min
Jun 23, 2:54 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 23, 3:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 23, 3:37 PM EDTSpecial Marine WarningMFL68 min
Jun 23, 3:41 PM EDTSpecial Weather StatementMFLMonroe64 min
Jun 23, 4:37 PM EDTSpecial Weather StatementMFLMonroe53 min
Jun 23, 5:59 PM EDTAreal Flood AdvisoryMFLMiami-Dade56 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.